# SDR TWAA9815902

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND PANEL ABOVE O/B END OF LT AILERON, 8 IN TO 17 IN FROM O/B END, WAS CORRODED AND DELAMINATED.  INSTALLED NEW CORE AND ALUM SKIN PER SRM 51-70-2 HOT BOND PROCEDURE PER SERVICEABLE TAG.
